Advertisement

Optimal feedback controls for semilinear parabolic equations

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 979)

Keywords

Bellman Equation Time Optimal Control Optimal Pair Optimal Feedback Control Time Optimal Control Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V.BARBU,-Nonlinear Semigroups and Differential Equations in Banach Spaces, Noordhoff 1976.Google Scholar
  2. 2.
    V. BARBU,-Convex control problems and Hamiltonian systems on infinite intervals, SIAM J.Control and Optimiz. 16(1978), 687–702.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    V. BARBU,-Necessary conditions for distributed control problems governed by parabolic variational inequalities, SIAM J.Control and Optimization 19(1981), 64–86.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    V.BARBU, Th.PRECUPANU,-Convexity and Optimization in Banach Spaces, Noordhoff § Sijthoff 1978.Google Scholar
  5. 5.
    V.BARBU, G.DA PRATO,-Hamilton-Jacobi equations and synthesis of nonlinear control processes in Hilbert space, J.Diff.Equations (to appear).Google Scholar
  6. 6.
    V.BARBU, G.DA PRATO,-Existence and approximation for stationary Hamilton-Jacobi equations, J.Nonlinear Analysis 6(1981).Google Scholar
  7. 7.
    F.H. CLARKE,-Generalized gradients and applications, Trans. Amer. Math. Soc. 205(1975), 247–262.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    F.H. CLARKE,-Generalized gradients of Lipschitz functionals, Advances in Math. 40(1981), 52–67.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    H.O. FATTORINI,-The time optimal control problem in Banach space, Applied Math. § Optimiz. Volume 1 (1974), 163–188.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    G. LEBOURG,-Valeur moyenne pour le gradient généralisé, C.R. Acad. Sci.Paris 281(1975), 795–797.MathSciNetzbMATHGoogle Scholar
  11. 11.
    J.L. LIONS,-Quelques méthodes de resolution des problèmes aux limites non lineaires, Dunod Gauthier-Villars Paris 1969.zbMATHGoogle Scholar
  12. 12.
    J.L.LIONS,-Optimal Control of Systems Governed by Partial Differential Equations, Springer-Verlag 1971.Google Scholar
  13. 13.
    R.T. ROCKAFELLAR,-Directionally lipschitzian functions and subdifferential calculus, Proc.London Math.Soc. 39(1979), 331–355.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    R.T. ROCKAFELLAR,-Saddle points of Hamiltonian systems in convex problem of Lagrange, J.Optimiz. Theory Appl. 12(1973), 367–390.MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    I. VRABIE,-The nonlinear version of Pazy’s local existence theorem, Israel J.Math. 32(1979), 221–235.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  1. 1.University of IasiRomania

Personalised recommendations